# SDR 052107N151CS

- Difficulty date: May 21, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N151CS
- Make and model: Cessna 525
- Aircraft serial: 5250529
- Aircraft time: 2,562 hours, 2,295 cycles
- Engine: Wilint FJ44
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH, CREW ENCOUNTERED FLOCK OF GEESE RESULTING IN NUMEROUS STRIKES.  ABORTED APPROACH, INITIATED AFM ABNORMAL CHECKLIST WITH NO ABNORMALITIES NOTED.  DIVERTED, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  AFTER LANDING AND EXITING AIRCRAFT, CREW NOTED SIGNIFICANT DAMAGE TO LT AND RT ENGINE INLETS, PYLONS, WINDSCREEN RAIN DOORS AND AFT FUSELAGE.  AIRCRAFT PRESENTLY UNDERGOING INSPECTION FOR MAINTENANCE ACTION PLAN.
